# SDR IPXA2024090764443

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,644 hours, 22,988 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586971
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON PREVIOUS REPAIR OF REMOVED FLOORBOARD FROM POS 9/10 CENTER. ROUTED FLOOR PANEL TO SHEET METAL FOR EVAL INSTALLED MAIN CARGO DECK FLOOR PANEL IAW AMM 53-01-06-400-801. C/W EO 9693
